MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8.0MM TI DC USS SCR 90MM TH L F/6.0MM RD; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8.0MM TI DC USS SCR 90MM TH L F/6.0MM RD; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Model Number 04.602.890
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, while inserting two(2) 8x90mm screws into the illium with the articulating t-handle the head of screws sheared off.The screws and fragments were removed and replaced.The procedure was completed successfully without surgical delay.Patient outcome was unknown.This report involves one (1) 8.0mm ti dual core uss screw 90mm thrd length f/6.0mm rods.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Additional device product codes: kwq, mni, nkb, and kwp.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
8.0MM TI DC USS SCR 90MM TH L F/6.0MM RD
Common Device Name
ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14025434
Report Number2939274-2022-01218
Device Sequence Number2595797
Product Code MNH
UDI-Device Identifier10705034734965
UDI-Public(01)10705034734965
Combination Product (Y/N)N
Initial Reporter StateWA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.602.890
Device Catalogue Number04.602.890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2022
Initial Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8.0MM TI DC USS SCR 90MM TH L F/6.0MM RD; UNK - HANDLES
Patient SexUnknown